# SDR SWAA2022021516137

- Difficulty date: June 19, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** APU BAY OPENING FWD RIGHT CORNER 'Z' ANGLE SUPPORT HAS CORROSION ON FWD END / REMOVED DAMAGED APU 2 ANGLE AT FWD R/H CORNER IN APU BAY. LOCATED; DRILLED AND INSTALLED 2 ANGLE IAW SRM 51-40-05-0G-0. SRM 51-40-02-0G-0 AND DWG 148A8635
